MathSciNet Relay Station
MathSciNet bibliographic data
MR472828 14G10 (10B10)
Rajwade, A. R. The Diophantine equation $y\sp{2}=x(x\sp{2}+21Dx+112D\sp{2})$ and the conjectures of Birch and Swinnerton-Dyer. J. Austral. Math. Soc. Ser. A 24 (1977), no. 3, 286–295.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement